# SDR SWAA2015072242141

- Difficulty date: July 21, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N524SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26566
- Aircraft time: 70,669 hours, 66,212 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 65448106
- Part serial: DA1887
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMER, UPON LG EXTENSION, LT MAIN GEAR UNSAFE LIGHT ILLUMINATED, RED.  COMPLIED WITH CHECK LIST FOR MANUAL GEAR EXTENSION & UPON PULLING T HANDLE FOR LT GEAR, RECEIVED LT GEAR SAFE, GREEN, INDICATION.  R & R LT MLG UPLOCK ACTUATOR IAW MM.
